# SDR MASA200500931

- Difficulty date: November 21, 2005
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 23,851 hours, 21,530 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314354
- Part serial: 3804
- Condition: Failed
- Location: Mlg
- Part time: 1,826 hours, 1,871 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6372 PHX, NR 4 TIRE BLEW.  MAINTENANCE REPLACED THE NR 3 AND NR 4 MLG TIRES.
